Nonlinear small-gain theorems for discrete-time large-scale systems

Zhong-Ping Jiang, Yuandan Lin, Yuan Wang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this work, we present generalizations of the nonlinear ISS small-gain theorem for discrete-time large-scale systems consisting of multiple subsystems, in a general setting of input-to-output stability. In other words, these discrete-time, large-scale small-gain theorems are established in terms of several types of gain functions, such as asymptotic gains, gains in decay estimations of the output functions, and Lyapunov gains. As a result, the set of cyclic small-gain conditions recovers the case of previously developed small-gain theorems either for an interconnected system comprised of two subsystems, or a network of ISS systems.

Original languageEnglish (US)
Title of host publicationProceedings of the 27th Chinese Control Conference, CCC
Pages704-708
Number of pages5
DOIs
StatePublished - 2008
Event27th Chinese Control Conference, CCC - Kunming, Yunnan, China
Duration: Jul 16 2008Jul 18 2008

Other

Other27th Chinese Control Conference, CCC
CountryChina
CityKunming, Yunnan
Period7/16/087/18/08

Fingerprint

Large scale systems

Keywords

  • Discrete-time systems
  • IOS
  • ISS ("input-to-state stability")
  • Large-scale systems
  • Nonlinear small-gain

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

Jiang, Z-P., Lin, Y., & Wang, Y. (2008). Nonlinear small-gain theorems for discrete-time large-scale systems. In Proceedings of the 27th Chinese Control Conference, CCC (pp. 704-708). [4605053] https://doi.org/10.1109/CHICC.2008.4605053

Nonlinear small-gain theorems for discrete-time large-scale systems. / Jiang, Zhong-Ping; Lin, Yuandan; Wang, Yuan.

Proceedings of the 27th Chinese Control Conference, CCC. 2008. p. 704-708 4605053.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Jiang, Z-P, Lin, Y & Wang, Y 2008, Nonlinear small-gain theorems for discrete-time large-scale systems. in Proceedings of the 27th Chinese Control Conference, CCC., 4605053, pp. 704-708, 27th Chinese Control Conference, CCC, Kunming, Yunnan, China, 7/16/08. https://doi.org/10.1109/CHICC.2008.4605053
Jiang Z-P, Lin Y, Wang Y. Nonlinear small-gain theorems for discrete-time large-scale systems. In Proceedings of the 27th Chinese Control Conference, CCC. 2008. p. 704-708. 4605053 https://doi.org/10.1109/CHICC.2008.4605053
Jiang, Zhong-Ping ; Lin, Yuandan ; Wang, Yuan. / Nonlinear small-gain theorems for discrete-time large-scale systems. Proceedings of the 27th Chinese Control Conference, CCC. 2008. pp. 704-708
@inproceedings{031e7022fe05470e976d07008ce49e74,
title = "Nonlinear small-gain theorems for discrete-time large-scale systems",
abstract = "In this work, we present generalizations of the nonlinear ISS small-gain theorem for discrete-time large-scale systems consisting of multiple subsystems, in a general setting of input-to-output stability. In other words, these discrete-time, large-scale small-gain theorems are established in terms of several types of gain functions, such as asymptotic gains, gains in decay estimations of the output functions, and Lyapunov gains. As a result, the set of cyclic small-gain conditions recovers the case of previously developed small-gain theorems either for an interconnected system comprised of two subsystems, or a network of ISS systems.",
keywords = "Discrete-time systems, IOS, ISS ({"}input-to-state stability{"}), Large-scale systems, Nonlinear small-gain",
author = "Zhong-Ping Jiang and Yuandan Lin and Yuan Wang",
year = "2008",
doi = "10.1109/CHICC.2008.4605053",
language = "English (US)",
isbn = "9787900719706",
pages = "704--708",
booktitle = "Proceedings of the 27th Chinese Control Conference, CCC",

}

TY - GEN

T1 - Nonlinear small-gain theorems for discrete-time large-scale systems

AU - Jiang, Zhong-Ping

AU - Lin, Yuandan

AU - Wang, Yuan

PY - 2008

Y1 - 2008

N2 - In this work, we present generalizations of the nonlinear ISS small-gain theorem for discrete-time large-scale systems consisting of multiple subsystems, in a general setting of input-to-output stability. In other words, these discrete-time, large-scale small-gain theorems are established in terms of several types of gain functions, such as asymptotic gains, gains in decay estimations of the output functions, and Lyapunov gains. As a result, the set of cyclic small-gain conditions recovers the case of previously developed small-gain theorems either for an interconnected system comprised of two subsystems, or a network of ISS systems.

AB - In this work, we present generalizations of the nonlinear ISS small-gain theorem for discrete-time large-scale systems consisting of multiple subsystems, in a general setting of input-to-output stability. In other words, these discrete-time, large-scale small-gain theorems are established in terms of several types of gain functions, such as asymptotic gains, gains in decay estimations of the output functions, and Lyapunov gains. As a result, the set of cyclic small-gain conditions recovers the case of previously developed small-gain theorems either for an interconnected system comprised of two subsystems, or a network of ISS systems.

KW - Discrete-time systems

KW - IOS

KW - ISS ("input-to-state stability")

KW - Large-scale systems

KW - Nonlinear small-gain

UR - http://www.scopus.com/inward/record.url?scp=52449095225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52449095225&partnerID=8YFLogxK

U2 - 10.1109/CHICC.2008.4605053

DO - 10.1109/CHICC.2008.4605053

M3 - Conference contribution

AN - SCOPUS:52449095225

SN - 9787900719706

SP - 704

EP - 708

BT - Proceedings of the 27th Chinese Control Conference, CCC

ER -